# SDR UALA2009122303978

- Difficulty date: December 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Door Emer Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY POWER ACTUATOR CABLE TRAVEL CHECK FAILED.  ADJUSTED EMERGENCY POWER TRIGGER MECHANISM AND CABLE. OPS CHECK GOOD.
